# SDR R61A201305220491

- Difficulty date: May 22, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062620002
- Condition: Cracked
- Location: Horiz Stab
- Part time: 22,888 hours, 17,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, MX REPORTED THE RT RIB 14 ON THE  HORIZONTAL STABILIZER HAS A .5" CRACK ON THE UPPER FLANGE AFT END.  MX PERFORMED A MAJOR REPAIR.  R & R RIB 14 IAW SRM 51-40-2, 51-41-02 & 51-42-00. ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
